MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2781
Medical Device Problem Codes Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred requiring additional intervention.The patient presented with coronary artery disease and underwent percutaneous coronary intervention.The 90% stenosed target lesion was located in the non-tortuous and moderately calcified right coronary artery (rca).A 300cm pt2 guidewire was selected for use.The physician attempted to cross the lesion with the wire; however, when the physician pulled back to redirect the wire, the tip of the wire broke off and remains in the proximal rca.No attempt was made to retrieve the wire because it was imbedded into the plaque.Another of the same device was used and a stent was implanted over the wire fragment, leaving the wire jailed within the arterial wall.The procedure was completed successfully.No patient complications were reported, and the patient condition was good post-procedure.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18813067
Report Number2124215-2024-07781
Device Sequence Number19913517
Product Code DQX
UDI-Device Identifier08714729471233
UDI-Public08714729471233
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2025
Device Model Number2781
Device Catalogue Number2781
Device Lot Number0031167495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale